# SDR SWAA021419

- Difficulty date: June 27, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 11,116 hours, 6,550 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, FOUND RT ELEVATOR TAB 2 HINGE WORN.  REMOVED AND REPLACED NR 2 HINGE BUSHING PER MM.
